In the present article, we give an alternate and easier proof for the image characterization of under the twisted Bargmann transform which was earlier studied by Krontz, Thangavelu and Xu. As a consequence, we study some properties of the twisted Bergman spaces for and the -boundedness of the twisted Bargmann transform, . We also study -boundedness of the twisted Bargmann projection and the duality relations between the spaces , .
Funding statement: The first author thanks the University Grant Commission (UGC) for providing financial support.
We thank the referee for meticulously reading our manuscript and giving us several valuable suggestions in revising the manuscript.
 H. G. Feichtinger, Modulation spaces on locally compact abelian groups, Wavelets and Their Applications, Allied Publishers, New Delhi (2003), 99–140. Search in Google Scholar
 P. Grobner, Banachraeume glatter Funktionen und Zerlegungsmethoden, ProQuest LLC, Ann Arbor, 1992; Thesis (Dr.natw.)–Technische Universitaet Wien, Austria. Search in Google Scholar
 S. Thangavelu, Hermite and Laguerre semigroups: Some recent developments, Orthogonal Families and Semigroups in Analysis and Probability, Sémin. Congr. 25, Société Mathématique de France, Paris (2012), 251–284. Search in Google Scholar
 J. Toft, Continuity properties for modulation spaces, with applications to pseudo-differential calculus. I, J. Funct. Anal. 207 (2004), no. 2, 399–429. 10.1016/j.jfa.2003.10.003Search in Google Scholar
 J. Toft, The Bargmann transform on modulation and Gelfand-Shilov spaces, with applications to Toeplitz and pseudo-differential operators, J. Pseudo-Differ. Oper. Appl. 3 (2012), no. 2, 145–227. 10.1007/s11868-011-0044-3Search in Google Scholar
© 2021 Walter de Gruyter GmbH, Berlin/Boston